A local version of the Dauns-Hofmann theorem.
Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 349-354
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
extended centroid, symmetric ring of quotients, Dauns-Hofmann theorem, center of the multiplier algebra, -algebra, continuous functions on the Stone-Čech compactification, primitive spectrum, local multiplier algebra
@article{MZ_1991__208_3_174322,
author = {Martin Mathieu and Pere Ara},
title = {A local version of the {Dauns-Hofmann} theorem.},
journal = {Mathematische Zeitschrift},
pages = {349--354},
year = {1991},
volume = {208},
number = {3},
zbl = {0726.46042},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174322/}
}
Martin Mathieu; Pere Ara. A local version of the Dauns-Hofmann theorem.. Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 349-354. http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174322/